# SDR UIEA2020042700839

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,909 hours, 16,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Indicator
- Part number: 51VM13
- Part serial: L283
- Condition: Defective
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMCDU - L NOT INDICATING ON E/E COOLING MONITOR.( TRANSFERRED TO MDDR 127569 IAW DDG 21-58-28 DUE 24AUG20, CAT D.   REF LOG PAGE 1150487 ITEM M7; REMOVED AND REPLACED MONITOR INDICATOR THE E/E COOLING AIR IAW 21-58-34. OPS CHECK NORMAL. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS MDDR 127569. )
